# SDR SWAA2017122018577

- Difficulty date: November 29, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A3757U37
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE JUST ABOVE PYLON SAIL TAIL, LOWER SEAL SUPPORT BRACKET CRACKED.  R&R FITTING IAW SRM.
